ARP rheumatology · 2022
Juvenile systemic lupus erythematosus triggered by Lamotrigine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Barbosa Rodrigues Ana, Oliveira-Ramos Filipa, Costa-Reis Patrícia
Аннотация
Several drugs can unmask clinically silent systemic lupus erythematosus (SLE), induce flares in patients with already known SLE diagnosis or lead to the development of lupus-like syndromes. We describe a rare case of juvenile SLE triggered by lamotrigine. A 17-year-old female, who was recently medicated with lamotrigine, presented with a 3 week history of daily fever, fatigue, odynophagia, arthralgia, myalgia, diffuse erythematous maculopapular rash, vasculitic rash of the fingers, and lips and vulvar edema. Leukopenia, lymphopenia, elevated C-reactive protein, low serum C3 and C4 levels, antinuclear, anti-double stranded DNA (anti-dsDNA) and anti-Ro (SSA) antibodies were identified. Lamotrigine was stopped and an immediate clinical improvement occurred. The patient was afebrile in less than 24h and all the other symptoms rapidly disappeared. C3 and C4 levels remained below normal ranges and anti-dsDNA antibodies persisted elevated. Treatment with hydroxychloroquine was started and the patient remained asymptomatic for two years. She later developed vasculitic rash, which responded well to treatment with steroids. A drug as a trigger for SLE should always be considered, since drug withdrawal is an important step for a favourable outcome.